# SDR 96ZZZX2902

- Difficulty date: February 13, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N205FX
- Make and model: Lear 60LEAR
- Aircraft serial: 005
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Wire
- Condition: Burned
- Location: Elec Conn P10
- Stage of operation: IN
- How discovered: O
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

WHILE TROUBLESHOOTING UNRELATED ELECTRICAL PROBLEM, FOUND 4 INCORRECT PLASTIC WIRE SPLICES TO ELECTRICAL CONNECTOR PLUG NR P-10 AT UPPER RT CORNER OF AFT PRESSURE BULKHEAD.  ALL 4 SPLICES WERE BURNED, 2 SEVERED IN HALF.  INSTALLED 4 NEW TEFLON TYPE WIRE SPLICES PER LEARJET FIELD SERVICE.  SUSPECT CAUSE AS INATTENTION TO DETAIL, OR LAX QUALITY CONTROL EITHER AT THE FACTORY OR ANOTHER MAINTENANCE SHOP.  (UNKNOWN WHERE SPLICES INSTALLED.)  SUBMITTER RECOMMENDS INSPECTION OF OTHER LEAR 60'S FOR CORRECT HARDWARE AND CHECK LEAR FACTORY TO MAKE SURE INCORRECT HARDWARE IS NO BEING USED ON ASSY LINE.
